# SDR 9713111224

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 3508806
- Condition: Failed
- Location: Nr 3 System
- Part time: 7,475 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, LOST NR 3 SYSTEM HYDRAULIC FLUID.  FLIGHT DUMPED 60,000 LBS OF FUEL AND RETURNED TO HNL.  MAINTENANCE REPLACED THE LEFT ENGINE HYDRAULIC PUMP.
